Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

News
The deadline for the annual report 2015 is January 31st, 2016

Zurich Open Repository and Archive

Maintenance: Tuesday, 16.2.2015, 06:00-08:00

Maintenance work on various system components of ZORA. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Okonek, C (1983). Bemerkungen zur K-Theorie äquivarianter Endomorphismen. Archiv der Mathematik, 40(2):132-138.

Full text not available from this repository.

View at publisher


Citations

4 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:German
Date:1983
Deposited On:19 Oct 2009 13:21
Last Modified:27 Nov 2013 18:25
Publisher:Springer
ISSN:0003-889X
Publisher DOI:10.1007/BF01192761

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page